Tags

Type your tag names separated by a space and hit enter

Limitations in orthodontics.
Am J Orthod 1974; 65(6):612-25AJ

Authors

No affiliation info available

Pub Type(s)

Journal Article

Language

eng

PubMed ID

4524491

Citation

Barrer, H G.. "Limitations in Orthodontics." American Journal of Orthodontics, vol. 65, no. 6, 1974, pp. 612-25.
Barrer HG. Limitations in orthodontics. Am J Orthod. 1974;65(6):612-25.
Barrer, H. G. (1974). Limitations in orthodontics. American Journal of Orthodontics, 65(6), pp. 612-25.
Barrer HG. Limitations in Orthodontics. Am J Orthod. 1974;65(6):612-25. PubMed PMID: 4524491.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Limitations in orthodontics. A1 - Barrer,H G, PY - 1974/6/1/pubmed PY - 1974/6/1/medline PY - 1974/6/1/entrez SP - 612 EP - 25 JF - American journal of orthodontics JO - Am J Orthod VL - 65 IS - 6 SN - 0002-9416 UR - https://www.unboundmedicine.com/medline/citation/4524491/Limitations_in_orthodontics_ L2 - https://medlineplus.gov/orthodontia.html DB - PRIME DP - Unbound Medicine ER -